RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 193, Number 7  


Uniqueness of solutions of elliptic equations and uniqueness of invariant measures of diffusions
V. I. Bogachev, M. Röckner, W. Stannat
3
Boundary-value problem in a cylinder with frequently changing type of boundary
D. I. Borisov
37
Koenigs function and fractional iterates of probability generating functions
V. V. Goryainov
69
Symmetric approximations of the Navier–Stokes equations
G. M. Kobel'kov
87
Embeddings of classes of continuous functions in classes of functions of bounded generalized variation
M. V. Medvedeva
109
Beta-integrals and finite orthogonal systems of Wilson polynomials
Yu. A. Neretin
131
Divisorial contractions to 3-dimensional $cDV$ points
I. Yu. Fedorov
149
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019